BibTeX record journals/moc/BramblePT10

download as .bib file

@article{DBLP:journals/moc/BramblePT10,
  author       = {James H. Bramble and
                  Joseph E. Pasciak and
                  Dimitar Trenev},
  title        = {Analysis of a finite {PML} approximation to the three dimensional
                  elastic wave scattering problem},
  journal      = {Math. Comput.},
  volume       = {79},
  number       = {272},
  pages        = {2079--2101},
  year         = {2010},
  url          = {https://doi.org/10.1090/S0025-5718-10-02355-0},
  doi          = {10.1090/S0025-5718-10-02355-0},
  timestamp    = {Wed, 17 Feb 2021 09:01:39 +0100},
  biburl       = {https://dblp.org/rec/journals/moc/BramblePT10.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics